# SDR SWAA2019081635968

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 35,037 hours, 21,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE BATTERY PACK SPRING MISSING.    R&R MEGAPHONE PER MM.
